# SDR DL72S971984

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK IN NR 4 L/E FLAP AT OUTBOARD LIP HINGE CUTOUT.  REPAIRED PER ERA NR 362925-14 AND M/M 57-53-0.
